# SDR CALA2017091803234

- Difficulty date: September 18, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N27724
- Make and model: Boeing 737724
- Aircraft serial: 28791
- Aircraft time: 61,084 hours, 21,178 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L1 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR DIFFICULT TO DISARM AND EXCESS MATERIAL EXPOSED.  INSPECTED THE DOOR ARM AND DISARM MECHANISM AND DOOR MOUNTED ESCAPE SLIDE FOR PROPER INSTALATION.  CLEANED OUT GIRT BAR MOUNTS. OPS CHECKED GIRT BAR STOWAGE AND ARMED POSITION.  ALL OPS OK. IAW AMM 25-66-00.
